# SDR A6WA201310314387

- Difficulty date: October 31, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 23,284 hours, 22,650 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E&E Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVIONICS BAY DOOR SEAL RETAINERS HAS CORROSION, APM REMOVAL OF CORROSION SEAL WERE FOUND TO BE OUT OF SERVICE LIMITS.  REMOVED UNSERVICEABLE FOUR EACH SEAL RETAINERS & REPLACED FOUR EACH SERVICEABLE SEAL RETAINERS IAW CRJ 200 SRM 51-42-06.
